# SDR IPXA2019062103549

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,619 hours, 12,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE ARMING LEVER WILL NOT MOVE TO ARMED POSITION.   REMOVED AND REPLACED MAIN CABIN L1 DOOR SLIDE IAW MM 52-10-30-0401.
